| Catalog Number |
TSVTWB11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Inflammation (1932); Osteolysis (2377)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented complaining of pain, swelling and discomfort after one month at the implant at tooth site #29.The clinician performed a debridement procedure and the implant was removed.Granulated tissue on the facial location of the implant was discovered and the implant and was removed.The tooth site was grafted with an implant placement.Symptoms as a result of the event: pain, abscess and inflammation.
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k101880.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.